# SDR CALA2018031900932

- Difficulty date: March 18, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D534708442021
- Condition: Gouged
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STR CLEAT AT FRAMES 62 FROM STRINGERS 40L-41L GOUGED ON VERTICAL UPPER EDGE.  REMOVED AND REPLACED THE CLEAT IAW SRM 51-42 -11-001, PARA 2.
